# SDR RAIA201903090002

- Difficulty date: March 9, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME 10 RH IS CRACKED BELOW FO'S SLIDING WINDOW. REMOVED AND DRILLED RT COCKPIT @ FR 10, TEMPORY INSTALL. TRIMED AND CUT COCKPIT FRAME INSTALLED FASTENERS SEVERAL FASTENERS REMAINING TO BE INSTALLED. COMPLETED INSTALL FR 10 RT E/O'S SLIDING WINDOW.
